removing azt from working regimen
Nov 17, 2012
My liver enzymes have been slightly elevated for 2 years and I have the unsightly paunch and some wasting.
My doctor suggests switching to truvada and prezista. I have resisted since that removes 1 drug from a working regimen. How can we know with any certainty that AZT is not playing a role in the regimen? Does this change make sense?
Response from Dr. Holodniy
That's a great question. Unfortunately there is no way to determine the activity level of AZT in your regimen, as you are on a regimen of 4 active drugs. Assuming your HIV viral load is undetectable, I would not be concerned about dropping the AZT (or combivir) in favor of truvada.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Black Spots After Anal Fingering Worried I Have HIV
- Burning Penis After Anal Sex Worried I Have HIV
- Tingling Lips After Kissing Cut On Lip Worried I Have HIV
- Vomiting After Vaginal Sex Without Condom Does It Mean I Have HIV
- Does Stress Effect Vaginal Discharge?
- How Do I Cure Painful Spots On My Penis?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.